Alert archive / Texas / Excessive Heat Warnings in 2021
Excessive Heat Warning 1, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this excessive heat warning at Jun 20, 2021, 2:30 PM CDT for 8 counties in Texas. It took effect at Jun 21, 2021, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2021, 2:30 PM CDT (19:30 UTC)
- In effect from
- Jun 21, 2021, 1:00 PM CDT
- Expired
- Jun 21, 2021, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Corpus Christi, TX
Counties Duval County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 85 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1720 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
664 WWUS74 KCRP 201930 NPWCRP URGENT - WEATHER MESSAGE National Weather Service Corpus Christi TX 230 PM CDT Sun Jun 20 2021 TXZ229>231-239-210930- /O.UPG.KCRP.EH.A.0001.210621T1800Z-210622T0000Z/ /O.NEW.KCRP.EH.W.0001.210621T1800Z-210622T0000Z/ La Salle-McMullen-Live Oak-Webb- Including the cities of Cotulla, Calliham, Cross, Loma Alta, Tilden, George West, Three Rivers, Aguilares, Columbia Bridge, Laredo, and Orvil 230 PM CDT Sun Jun 20 2021 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 1 PM TO 7 PM CDT MONDAY... * WHAT...Dangerously hot conditions with heat index values from 115 to 119 degrees expected. * WHERE...La Salle, McMullen, Live Oak and Webb Counties. * WHEN...From 1 PM to 7 PM CDT Monday. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TXZ240>242-210930- /O.NEW.KCRP.EH.W.0001.210621T1800Z-210622T0000Z/ Duval-Jim Wells-Inland Kleberg- Including the cities of Freer, Benavides, San Diego, Alice, Orange Grove, Kingsville, Loyola Beach, Ricardo, and Riviera 230 PM CDT Sun Jun 20 2021 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 1 PM TO 7 PM CDT MONDAY... * WHAT...Dangerously hot conditions with heat index values from 115 to 117 degrees expected. * WHERE...Duval, Jim Wells and Inland Kleberg Counties. * WHEN...From 1 PM to 7 PM CDT Monday. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TMT
2 follow-up statements
876 WWUS74 KCRP 210815 NPWCRP URGENT - WEATHER MESSAGE National Weather Service Corpus Christi TX 315 AM CDT Mon Jun 21 2021 TXZ243-220000- /O.EXA.KCRP.EH.W.0001.210621T1800Z-210622T0000Z/ Inland Nueces- Including the cities of Robstown, Tuloso, and Bishop 315 AM CDT Mon Jun 21 2021 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values up to 115 expected. * WHERE...Inland Nueces County. * WHEN...From 1 PM this afternoon to 7 PM CDT this evening. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TXZ229>231-239>242-220000- /O.CON.KCRP.EH.W.0001.210621T1800Z-210622T0000Z/ La Salle-McMullen-Live Oak-Webb-Duval-Jim Wells-Inland Kleberg- Including the cities of Cotulla, Calliham, Cross, Loma Alta, Tilden, George West, Three Rivers, Aguilares, Columbia Bridge, Laredo, Orvil, Freer, Benavides, San Diego, Alice, Orange Grove, Kingsville, Loyola Beach, Ricardo, and Riviera 315 AM CDT Mon Jun 21 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values up to 115 expected. * WHERE...Live Oak, Webb, La Salle, Inland Kleberg, Duval, Jim Wells and McMullen Counties. * WHEN...From 1 PM this afternoon to 7 PM CDT this evening. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TXZ232>234-244-246-247-342>344-346-220000- /O.NEW.KCRP.HT.Y.0004.210621T1800Z-210622T0000Z/ Bee-Goliad-Victoria-Inland San Patricio-Inland Refugio- Inland Calhoun-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Coastal Refugio- Including the cities of Beeville, Goliad, Victoria, Sinton, Mathis, Taft, Odem, Refugio, McFaddin, Woodsboro, Kamay, Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, and Austwell 315 AM CDT Mon Jun 21 2021 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 111 expected. * WHERE...Bee, Goliad, Victoria, Inland San Patricio, Inland Refugio, Inland Calhoun, Coastal Kleberg, Coastal Nueces, Coastal San Patricio and Coastal Refugio Counties. * WHEN...From 1 PM this afternoon to 7 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TE
782 WWUS74 KCRP 211936 NPWCRP URGENT - WEATHER MESSAGE National Weather Service Corpus Christi TX 236 PM CDT Mon Jun 21 2021 TXZ229>231-220000- /O.CAN.KCRP.EH.W.0001.000000T0000Z-210622T0000Z/ /O.EXA.KCRP.HT.Y.0004.000000T0000Z-210622T0000Z/ La Salle-McMullen-Live Oak- Including the cities of Cotulla, Calliham, Cross, Loma Alta, Tilden, George West, and Three Rivers 236 PM CDT Mon Jun 21 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...EXCESSIVE HEAT WARNING IS CANCELLED... * WHAT...Heat index values up to 111 expected. * WHERE...La Salle, McMullen and Live Oak Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TXZ239>243-220000- /O.CON.KCRP.EH.W.0001.000000T0000Z-210622T0000Z/ Webb-Duval-Jim Wells-Inland Kleberg-Inland Nueces- Including the cities of Aguilares, Columbia Bridge, Laredo, Orvil, Freer, Benavides, San Diego, Alice, Orange Grove, Kingsville, Loyola Beach, Ricardo, Riviera, Robstown, Tuloso, and Bishop 236 PM CDT Mon Jun 21 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values up to 116 expected. * WHERE...Live Oak, Webb, La Salle, Inland Kleberg, Duval, Jim Wells and McMullen Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TXZ232>234-244-246-247-342>344-346-220000- /O.CON.KCRP.HT.Y.0004.000000T0000Z-210622T0000Z/ Bee-Goliad-Victoria-Inland San Patricio-Inland Refugio- Inland Calhoun-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Coastal Refugio- Including the cities of Beeville, Goliad, Victoria, Sinton, Mathis, Taft, Odem, Refugio, McFaddin, Woodsboro, Kamay, Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, and Austwell 236 PM CDT Mon Jun 21 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 111 expected. * WHERE...Bee, Goliad, Victoria, Inland San Patricio, Inland Refugio, Inland Calhoun, Coastal Kleberg, Coastal Nueces, Coastal San Patricio and Coastal Refugio Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TMT
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this excessive heat warning went out at Jun 20, 12:51 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 20, 12:51 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
1251 PM CDT Sun Jun 20 2021
.AVIATION...18Z TAFs
An area of light showers will continue to move across the Coastal
Bend associated with a weak upper level disturbance. Brief MVFR
ceilings will be possible with the showers through late afternoon.
Additional convection could develop over the northern Coastal Bend
into the Victoria Crossroads with MVFR ceilings/vsbys. Otherwise,
VFR conditions will occur through this evening with breezy
conditions over the Coastal Bend. Southerly low level flow will
increase to 25-35 knots tonight with stratus/MVFR ceilings forming
late this evening over the Coastal Bend and spreading inland
during the overnight period. May even reach LRD area by daybreak.
VFR conditions will return for the Brush Country by 14Z Mon with
MVFR ceilings lingering over the coastal plains through late
morning Monday. Winds will become gusty after 14Z Coastal Bend.
&&
.PREV DISCUSSION... /Issued 1040 AM CDT Sun Jun 20 2021/
DISCUSSION...A weak vorticity maximum has moved northeast across
northern Mexico to south of Laredo early this morning. A band of
light showers has moved into the southern part of the forecast
area ahead of this feature. This feature is expected to move to
the east-northeast into the Coastal Bend this afternoon. The SPC
mesoanalysis shows the higher instability over the Gulf waters
into the coastal counties while stronger cap and less instability
is in place over the Brush Country. Hi-res models show convection
developing along the coast into the Gulf waters as the vorticity
maximum approaches this afternoon. Adjusted PoPs only slightly
for today into this evening. Southerly low level flow will
continue to gradually increase with breezy conditions expected
over the Coastal Bend this afternoon.
MARINE...Moderate to strong southerly winds have already
developed over the near shore waters south of Port Aransas.
The gradient will continue to increase for this afternoon with
SCA conditions developing over the Gulf waters and southern
bays. Winds will decrease to SCEC for the southern bays by
late this evening while SCA conditions persist over the Gulf
waters until early Monday morning.
PREV DISCUSSION... /Issued 432 AM CDT Sun Jun 20 2021/
SHORT TERM (Today through Monday)...
Concur with the NAM/GFS/ECMWF deterministic runs which predict a
weak upper trough with N-S axis over the ERN CWA today, then
offshore Monday. Moisture has been increasing over the CWA early
this morning per LAPS sounding analysis at several locations. The
NAM/GFS predict PWAT values at least 2 inches over the Coastal
Bend today. Expect the weak upper level disturbance and copious
moisture to contribute to isolated/scattered convection today,
mainly over the Coastal Plains. Increasing subsidence from west to
east Monday, and mid level drying (deterministic output) will
result in a significant reduction in convection. Expect maximum
Heat Index values today 105-109F over the CWA, and issued an SPS
for such. Continue to expect Heat Advisory/Excessive Heat Warning
conditions Monday. Continued the Excessive Heat Watch for portions
of the west for Monday. Expect a Low risk of rip currents today,
yet wind velocities and proximity to the next full moon suggests a
Moderate risk Monday.
LONG TERM (Monday Night through Saturday)...
Tuesday continues to look to be the wettest day for the upcoming
week. A northeast flow aloft is progged to push a weak frontal
boundary southward into S TX by Tuesday morning. Models are in fair
agreement with a short wave tracking southward from W TX and down
through Mexico and the Rio Grande Plains late Monday night into
Tuesday morning, bringing an MCS with it. Models differ on how far
west of the CWA the MCS will be with the GFS and NAM just clipping
the far western CWA. Regardless, models show the frontal boundary to
be ill-defined as it stalls across S TX, but does show moderate low
level moisture convergence across the area. Deepening moisture with
PWATS of 2-2.3 inches are progged Tuesday along with an unstable
environment with little to no CIN. The caveat is that models show
some ridging over S TX as the short wave tracks south across the Rio
Grande Plains. Although there is a lack of upper level support, feel
that the combination of low level forcing, unstable airmass and deep
moisture will lead to sct/num convection Tuesday.
The upper level high is progged to meander across the region through
the latter half of the week, keeping most areas dry. However,
surface based instability and sufficient low level moisture will
remain in place for isolated morning streamer showers along the
coast and Victoria Crossroads and isolated afternoon sea breeze
thunderstorms.
Temperatures and heat indices Tuesday will be lower due to the
increase in clouds/rain and should remain generally below 105
degrees. The remainder of the week could see heat indices of 105-109
each afternoon, with possible heat indices around 110 at times.
Latest P-ETSS shows tide levels increasing through mid week which
may lead to minor coastal flooding at times of high tide. Confidence
at this time is low, but feel that Tuesday would be the most likely
day to have minor coastal flooding due to a more easterly onshore
flow.
MARINE...
The combination of a weak upper level disturbance and copious
moisture will contribute to scattered convection today. Slightly
drier Monday. Deepening MSLP over western TX will contribute to
moderate onshore flow today/moderate to strong tonight/Monday.
Expect at least Small Craft Exercise Caution conditions today.
Small Craft Advisory conditions may occur tonight/Monday. Onshore
flow will become weak to moderate Monday night. A weak frontal
boundary is expected to drift into South Texas Tuesday leading to
a weak northeast to east flow. A weak southeast flow returns
Tuesday night, then strengthens to weak to moderate levels through
mid week. Scattered thunderstorms will be possible Monday night
with scattered to numerous thunderstorms expected on Tuesday.
Generally isolated showers and thunderstorms can be expected
Tuesday night through the weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 92 80 93 78 90 / 40 20 20 30 50
Victoria 92 78 91 75 89 / 40 30 20 50 60
Laredo 100 80 105 77 96 / 10 10 10 20 40
Alice 94 79 96 76 92 / 30 20 10 30 50
Rockport 91 81 91 78 89 / 40 30 30 40 60
Cotulla 100 80 103 77 94 / 10 10 10 30 30
Kingsville 92 80 94 77 91 / 40 20 10 20 50
Navy Corpus 90 82 91 80 87 / 40 30 20 40 50
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Excessive Heat Watch from Monday afternoon through Monday
evening For the following zones: La Salle...Live Oak...
McMullen...Webb.
GM...Small Craft Advisory from 4 PM this afternoon to 10 AM CDT
Monday For the following zones: Waters from Baffin Bay to
Port Aransas from 20 to 60 NM...Waters from Port Aransas to
Matagorda Ship Channel from 20 to 60 NM.
Small Craft Advisory until 10 PM CDT this evening For the
following zones: Bays and Waterways from Baffin Bay to Port
Aransas.
Small Craft Advisory from 4 PM this afternoon to 7 AM CDT Monday
For the following zones: Coastal waters from Port Aransas
to Matagorda Ship Channel out 20 NM.
Small Craft Advisory until 7 AM CDT Monday For the following
zones: Coastal waters from Baffin Bay to Port Aransas out
20 NM.
&&
TMT/89...AVIATIONHazardous weather outlook, Jun 20, 4:43 AM CDT, 9 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 443 AM CDT Sun Jun 20 2021 TXZ229>234-239>247-342>347-442-443-447-210945- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 443 AM CDT Sun Jun 20 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Maximum Heat Index values 105 to 109 degrees today. Isolated to scattered thunderstorms today over the Coastal Plains. .DAYS TWO THROUGH SEVEN...Monday through Saturday Expect isolated thunderstorms over the Coastal Bend Monday, becoming scattered to numerous areawide Tuesday. Isolated thunderstorms expected Wednesday through the weekend for eastern portions of South Texas. Excessive Heat Watch is in effect for the Rio Grande Plains and northern Brush Country Monday. Heat Advisory conditions are likely across the Coastal Bend and Southern Brush Country on Monday. Maximum Heat index values of 110 to 115 or greater may occur Monday. Heat index values of 105 to 109 expected Wednesday through Friday. There is a moderate rip current risk Monday. Minor Coastal Flooding may be possible during times of high tide for Tuesday and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-210945- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 443 AM CDT Sun Jun 20 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Scattered thunderstorms today and tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered thunderstorms are expected Monday becoming numerous Tuesday. Isolated thunderstorms expected Wednesday through the weekend. Small Craft Advisory conditions are expected Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 87/81
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 9:55 AM CDT | Small Craft Advisory | CRP | 29 hr |
Nearby
Excessive Heat Warnings in Texas, 2021Every excessive heat warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.